# SDR PIDA20050060

- Difficulty date: July 19, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N757BJ
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Aircraft time: 49,511 hours, 23,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 AND L2 EXTERIOR EMERGENCY EXIT LIGHTS INOP.  REPLACED BULBS AT R4 AND L2 EXTERIOR EMERGENCY EXIT LIGHTS PER MM 33-50.  OPS CHECKS GOOD.
